Open Access

Asymptotic properties of the $p$-adic fractional integration operator


Abstract

We study asymptotic properties of the $p$-adic version of a fractional integration operator introduced in the paper by A. N. Kochubei, Radial solutions of non-Archimedean pseudo-differential equations, Pacif. J. Math. 269 (2014), 355-369.

Key words: $p$-Adic numbers, Vladimirov's $p$-adic fractional differentiation operator, $p$-adic fractional integration operator, asymptotic expansion.


Full Text





Article Information

TitleAsymptotic properties of the $p$-adic fractional integration operator
SourceMethods Funct. Anal. Topology, Vol. 23 (2017), no. 2, 155-163
MilestonesReceived 11/02/2017
CopyrightThe Author(s) 2017 (CC BY-SA)

Authors Information

Anatoly N. Kochubei
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine

Daniel S. Soskin
Faculty of Mathematics and Mechanics, Taras Shevchenko Kyiv National University, 64 Volodymyrs’ka, Kyiv, 01033, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Anatoly N. Kochubei and Daniel S. Soskin, Asymptotic properties of the $p$-adic fractional integration operator, Methods Funct. Anal. Topology 23 (2017), no. 2, 155-163.


BibTex

@article {MFAT969,
    AUTHOR = {Anatoly N. Kochubei and Daniel S. Soskin},
     TITLE = {Asymptotic properties of the $p$-adic fractional integration operator},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {23},
      YEAR = {2017},
    NUMBER = {2},
     PAGES = {155-163},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=969},
}


References

Coming Soon.

All Issues